# SDR UPS99228370

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT CEILING AT ROW 11, LT AFT OVERWING EXIT LIGHT OUT.  LOWER EXIT LIGHT OUT IN GALLEY AT SERVICE DOOR.  REMOVED AND REPLACED BATTERIES IN ALL SAID LOCATIONS.
